# SDR REXA2019061280843

- Difficulty date: May 8, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 22,875 hours, 23,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON TOP OF RBL 9 HAS CORROSION BETWEEN FS 559+112 AND FS 574, IN THE CARGO BAY.  REMOVED AND REPLACED IAW CRJ 200 AMM 53-00-49 AAR SM 58
